Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the reciprocal of a Fourier series


Authors: A. Edrei and G. Szegö
Journal: Proc. Amer. Math. Soc. 4 (1953), 323-329
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053267-7
MathSciNet review: 0053267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Riesz, Les systèmes d'équations linéaires à une infinité d'inconnues, Paris, 1913.
  • [2] I. J. Schoenberg, Some analytical aspects of the problem of smoothing, Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, 1948, pp. 351–370. MR 0023309
  • [3] G. Szegő, Beiträge zur Theorie der Toeplitzschen Formen, Math. Z. 6 (1920), no. 3-4, 167–202 (German). MR 1544404, https://doi.org/10.1007/BF01199955

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053267-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society